# SDR USAA051468

- Difficulty date: December 6, 2005
- Submitted: December 7, 2005
- Operation: Air carrier
- Aircraft: N591US
- Make and model: Boeing 737301
- Aircraft serial: 23936
- Aircraft time: 53,350 hours, 53,350 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 967-986
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BETWEEN STA 967 & STA 986 LBL 18 CORRODED.  REMOVED AND REPLACED INTERCOSTAL IAW SRM 51-10-02, DEFECT SIZE: .25 INCH SPOT OF CORROSION ON TOP & BOTTOM OF NUT PLATE HOLES ON INTERCOSTAL.
